# SDR AALA20150827013

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 19,355 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL BETWEEN STATIONS 277 & 294.5 AT BL 0 IS CRACKED IN 2 LOCATIONS.  R & R INTERCOSTAL IAW SRM 51-10-02 & DWG 141A5400.
